Alert archive / Colorado / Flash Flood Watches in 2007
Flash Flood Watch 4, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood watch at Jul 27, 2007, 4:56 AM MDT for 19 counties in Colorado. It took effect at Jul 27, 2007, 10:00 AM MDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2007, 4:56 AM MDT (10:56 UTC)
- In effect from
- Jul 27, 2007, 10:00 AM MDT
- Expired
- Jul 28, 2007, 4:33 AM MDT
- In force
- 19 hr
- Issued by
- NWS Denver/Boulder, CO
- Flood severity
- None
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Clear Creek County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Park County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 22 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 10.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 102 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 2262 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS65 KBOU 271056 FFABOU URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE DENVER CO 456 AM MDT FRI JUL 27 2007 COZ035>051-271900- /O.NEW.KBOU.FF.A.0004.070727T1600Z-070728T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FAIRPLAY...HARTSEL... LAKE GEORGE...SOUTH PARK...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 456 AM MDT FRI JUL 27 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 10 AM MDT THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL COLORADO...EAST CENTRAL COLORADO...NORTH CENTRAL COLORADO AND NORTHEAST COLORADO...INCLUDING THE FOLLOWING AREAS...IN CENTRAL COLORADO...CENTRAL AND SOUTHEAST PARK COUNTY AND JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET. IN EAST CENTRAL COLORADO...NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY AND SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY. IN NORTH CENTRAL COLORADO... LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET. IN NORTHEAST COLORADO...BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY...CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES...CENTRAL AND SOUTH WELD COUNTY... ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET... LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY...LOGAN COUNTY...MORGAN COUNTY...NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY...NORTHEAST WELD COUNTY...PHILLIPS COUNTY...SEDGWICK COUNTY AND WASHINGTON COUNTY. * FROM 10 AM MDT THIS MORNING THROUGH THIS EVENING * THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED TO DEVELOP OVER NORTH CENTRAL AND NORTHEASTERN COLORADO TODAY. THE COMBINATION OF A MOIST ATMOSPHERE AND LIGHT WINDS ALOFT WILL CREATE POTENTIAL FOR HEAVY RAIN TO PERSIST IN THE SAME AREA FOR SEVERAL HOURS. SOME OF THE THUNDERSTORMS TODAY WILL BE CAPABLE OF PRODUCING UP TO 4 INCHES OF RAIN IN A 3 HOUR PERIOD. WHILE HEAVY RAIN COULD OCCUR ANYWHERE IN THE WATCH AREA...THE THREAT OF FLASH FLOODING IS ENHANCED IN AREAS OF STEEP TERRAIN SUCH AS CANYONS IN THE FOOTHILLS...IN THE HAYMAN AND OVERLAND FIRE BURN AREAS...IN CITIES...AND IN WESTERN WASHINGTON COUNTY WHERE THERE WAS HEAVY RAIN OVERNIGHT. RUNOFF WILL BE FASTER IN THESE AREAS ALLOWING FOR FLOODING TO DEVELOP QUICKLY ONCE HEAVY RAIN BEGINS. ...REPEAT THIS IS A WATCH AND NOT A WARNING... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A FLASH FLOOD WARNING IS ISSUED. $$ GIMMESTAD
5 follow-up statements
000 WGUS65 KBOU 271837 FFABOU FLOOD WATCH NATIONAL WEATHER SERVICE DENVER CO 1237 PM MDT FRI JUL 27 2007 COZ035>051-280245- /O.CON.KBOU.FF.A.0004.000000T0000Z-070728T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FAIRPLAY...HARTSEL... LAKE GEORGE...SOUTH PARK...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 1237 PM MDT FRI JUL 27 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL COLORADO...EAST CENTRAL COLORADO...NORTH CENTRAL COLORADO AND NORTHEAST COLORADO...INCLUDING THE FOLLOWING AREAS...IN CENTRAL COLORADO...CENTRAL AND SOUTHEAST PARK COUNTY AND JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET. IN EAST CENTRAL COLORADO...NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY AND SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY. IN NORTH CENTRAL COLORADO...LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET. IN NORTHEAST COLORADO...BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY...CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES...CENTRAL AND SOUTH WELD COUNTY...ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET...LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY... LOGAN COUNTY...MORGAN COUNTY...NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY...NORTHEAST WELD COUNTY...PHILLIPS COUNTY...SEDGWICK COUNTY AND WASHINGTON COUNTY. * UNTIL MIDNIGHT MDT TONIGHT * SCATTERED THUNDERSTORMS HAVE BEEN DEVELOPING OVER THE NORTHERN FRONT RANGE FOOTHILLS AND NORTHERN WELD COUNTY EARLY THIS AFTERNOON. ADDITIONAL THUNDERSTORM ACTIVITY WITH HEAVY RAINFALL IS EXPECTED TO DEVELOP ACROSS NORTH CENTRAL AND NORTHEASTERN COLORADO THROUGH THE AFTERNOON AND INTO THE EVENING. INITIAL THUNDERSTORM DEVELOPMENT HAS SHOWN THE SLOW STORM MOTIONS THAT WERE EXPECTED. THE COMBINATION OF A MOIST ATMOSPHERE AND LIGHT WINDS ALOFT WILL CONTINUE THE POTENTIAL FOR HEAVY RAINS TO PERSIST OVER AREAS FOR SEVERAL HOURS. SOME OF THE THUNDERSTORMS TODAY WILL BE CAPABLE OF PRODUCING UP TO 4 INCHES OF RAIN IN A 3 HOUR PERIOD. WHILE HEAVY RAIN COULD OCCUR ANYWHERE IN THE WATCH AREA...THE THREAT OF FLASH FLOODING IS ENHANCED IN AREAS OF STEEP TERRAIN SUCH AS CANYONS IN THE FOOTHILLS...IN THE HAYMAN AND OVERLAND FIRE BURN AREAS...IN CITIES...AND IN WESTERN WASHINGTON COUNTY WHERE THERE WAS SOME HEAVY RAINFALL LAST NIGHT. RUNOFF WILL BE FASTER IN THESE AREAS ALLOWING FOR FLOODING TO DEVELOP QUICKLY ONCE HEAVY RAIN BEGINS. ...REPEAT THIS IS A WATCH AND NOT A WARNING... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A FLASH FLOOD WARNING IS ISSUED. $$ DANKERS
000 WGUS65 KBOU 280122 FFABOU FLOOD WATCH NATIONAL WEATHER SERVICE DENVER CO 722 PM MDT FRI JUL 27 2007 COZ035>051-280600- /O.CON.KBOU.FF.A.0004.000000T0000Z-070728T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FAIRPLAY...HARTSEL... LAKE GEORGE...SOUTH PARK...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 722 PM MDT FRI JUL 27 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL COLORADO...EAST CENTRAL COLORADO...NORTH CENTRAL COLORADO AND NORTHEAST COLORADO...INCLUDING THE FOLLOWING AREAS...IN CENTRAL COLORADO...CENTRAL AND SOUTHEAST PARK COUNTY AND JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET. IN EAST CENTRAL COLORADO...NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY AND SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY. IN NORTH CENTRAL COLORADO...LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET. IN NORTHEAST COLORADO...BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY...CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES...CENTRAL AND SOUTH WELD COUNTY...ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET...LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY... LOGAN COUNTY...MORGAN COUNTY...NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY...NORTHEAST WELD COUNTY...PHILLIPS COUNTY...SEDGWICK COUNTY AND WASHINGTON COUNTY. * UNTIL MIDNIGHT MDT TONIGHT * THUNDERSTORMS WITH HEAVY RAIN SHOWERS ARE OCCURRING OVER MUCH OF THE PLAINS AND FOOTHILLS OF NORTHEAST COLORADO AT THIS TIME. RAINFALL RATES OF UP TO TWO INCHES PER HOUR HAVE BEEN REPORTED IN MANY AREAS SINCE LATE THIS AFTERNOON AND EARLY EVENING. THERE HAVE BEEN SOME REPORTS OF MINOR FLOODING IN THE GREATER DENVER AREA. THE HEAVY RAINFALL IS EXPECTED TO CONTINUE FOR THE REST OF THIS EVENING IN THE WATCH AREA. THE THREAT OF FLASH FLOODING IS ENHANCED IN AREAS OF STEEP TERRAIN SUCH AS CANYONS IN THE FOOTHILLS...IN THE HAYMAN AND OVERLAND FIRE BURN AREAS...AS WELL AS IN CITIES. ...REPEAT THIS IS A WATCH AND NOT A WARNING... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A FLASH FLOOD WARNING IS ISSUED. $$
000 WGUS65 KBOU 280338 FFABOU FLOOD WATCH NATIONAL WEATHER SERVICE DENVER CO 938 PM MDT FRI JUL 27 2007 COZ035>041-043-280445- /O.CAN.KBOU.FF.A.0004.000000T0000Z-070728T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- CENTRAL AND SOUTH WELD COUNTY- INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FAIRPLAY...HARTSEL... LAKE GEORGE...SOUTH PARK...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... FONDIS...KIOWA...LARKSPUR...EATON...FORT LUPTON...GREELEY... ROGGEN 938 PM MDT FRI JUL 27 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL COLORADO...NORTH CENTRAL COLORADO AND NORTHEAST COLORADO HAS BEEN CANCELED. AREAS WHERE THE WATCH HAS BEEN CANCELED INCLUDE THE DENVER METRO AREA...FORT COLLINS...GREELEY...THE FRONT RANGE FOOTHILLS AND SOUTH PARK. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE IN THESE AREAS OVERNIGHT. $$ COZ042-044>051-280600- /O.CON.KBOU.FF.A.0004.000000T0000Z-070728T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHEAST WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO...LIMON... MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER...CROOK... MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS... JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 938 PM MDT FRI JUL 27 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL COLORADO AND NORTHEAST COLORADO... INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL COLORADO... EASTERN ELBERT COUNTY AND LINCOLN COUNTY. IN NORTHEAST COLORADO...CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES...LOGAN COUNTY...MORGAN COUNTY...NORTHEAST WELD COUNTY...PHILLIPS COUNTY...SEDGWICK COUNTY AND WASHINGTON COUNTY. * UNTIL MIDNIGHT MDT TONIGHT * THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE IN NORTHEASTERN AND EAST CENTRAL COLORADO THROUGH THE REST OF THE EVENING. THE MAIN AREA OF HEAVY RAIN WILL CONTINUE TO MOVE EAST FROM NEW RAYMER...BRUSH...AND EASTERN PARTS OF ADAMS...ARAPAHOE...AND ELBERT COUNTIES. THERE ARE ADDITIONAL STORMS AHEAD OF THIS LINE THAT ARE ALSO PRODUCING HEAVY RAIN. RAINFALL OF UP TO TWO INCHES IN LESS THAN AN HOUR ACCOMPANY THESE STORMS. * HEAVY RAINFALL MAY PRODUCE FLOODING OF STREETS IN CITIES AND FLOODING AND EROSION OF COUNTRY ROADS. BE ESPECIALLY ALERT FOR FLOODING WHEN DRIVING AT NIGHT...AS IT MAY BE DIFFICULT TO SEE THE AREAS WHERE THE ROAD IS FLOODED OR DAMAGED. ...REPEAT THIS IS A WATCH AND NOT A WARNING... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A FLASH FLOOD WARNING IS ISSUED. $$ GIMMESTAD
000 WGUS65 KBOU 280515 FFABOU URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE DENVER CO 1115 PM MDT FRI JUL 27 2007 COZ048>051-281100- /O.EXT.KBOU.FF.A.0004.000000T0000Z-070728T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...CROOK...MERINO...STERLING...PEETZ... AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK... AMHERST...HAXTUN...HOLYOKE 1115 PM MDT FRI JUL 27 2007 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 5 AM MDT SATURDAY... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF NORTHEAST COLORADO...INCLUDING THE FOLLOWING AREAS...LOGAN COUNTY...PHILLIPS COUNTY...SEDGWICK COUNTY AND WASHINGTON COUNTY. * UNTIL 5 AM MDT SATURDAY * THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE IN NORTHEASTERN COLORADO INTO THE EARLY MORNING HOURS. THE MAIN AREA OF HEAVY RAIN WILL CONTINUE TO MOVE EAST FROM WESTERN PARTS OF LOGAN AND WASHINGTON COUNTIES TOWARD THE EASTERN BORDER OF COLORADO. RAINFALL OF ONE TO TWO INCHES IN AN HOUR WILL BE COMMON...BUT SOME AREAS MAY RECEIVE HEAVIER RAINFALL. * HEAVY RAINFALL MAY PRODUCE FLOODING OF STREETS IN CITIES AND FLOODING AND EROSION OF COUNTRY ROADS. BE ESPECIALLY ALERT FOR FLOODING WHEN DRIVING AT NIGHT...AS IT MAY BE DIFFICULT TO SEE THE AREAS WHERE THE ROAD IS FLOODED OR DAMAGED. ...REPEAT THIS IS A WATCH AND NOT A WARNING... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A FLASH FLOOD WARNING IS ISSUED. $$ COZ042-044>047-280615- /O.CON.KBOU.FF.A.0004.000000T0000Z-070728T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHEAST WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO...LIMON... MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER 1115 PM MDT FRI JUL 27 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL COLORADO AND NORTHEAST COLORADO... INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL COLORADO...EASTERN ELBERT AND LINCOLN COUNTIES. IN NORTHEAST COLORADO...CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES...MORGAN COUNTY AND NORTHEAST WELD COUNTY. * UNTIL MIDNIGHT MDT TONIGHT * THUNDERSTORMS WITH HEAVY RAIN WILL MOVE OUT OF THESE AREAS AROUND MIDNIGHT. LIGHTER RAINFALL WILL CONTINUE...BUT THE THREAT OF FLASH FLOODING WILL END. * HEAVY RAINFALL MAY PRODUCE FLOODING OF STREETS IN CITIES AND FLOODING AND EROSION OF COUNTRY ROADS. BE ESPECIALLY ALERT FOR FLOODING WHEN DRIVING AT NIGHT...AS IT MAY BE DIFFICULT TO SEE THE AREAS WHERE THE ROAD IS FLOODED OR DAMAGED. ...REPEAT THIS IS A WATCH AND NOT A WARNING... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A FLASH FLOOD WARNING IS ISSUED. $$ GIMMESTAD
000 WGUS65 KBOU 281033 FFABOU FLOOD WATCH NATIONAL WEATHER SERVICE DENVER CO 433 AM MDT SAT JUL 28 2007 COZ048>051-281145- /O.CAN.KBOU.FF.A.0004.000000T0000Z-070728T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...CROOK...MERINO...STERLING...PEETZ... AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK... AMHERST...HAXTUN...HOLYOKE 433 AM MDT SAT JUL 28 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST COLORADO HAS BEEN CANCELLED. THUNDERSTORMS WITH HEAVY RAIN HAVE MOVED EAST INTO SOUTHWEST NEBRASKA. AREAS OF LIGHT RAIN WILL CONTINUE IN THE NORTHEAST CORNER OF COLORADO THIS MORNING. DRIVERS SHOULD BE ALERT FOR POSSIBLE DAMAGE TO RURAL ROADS FROM THE RAINS THAT FELL LAST NIGHT. THE HEAVIEST RAINFALL WAS GENERALLY FROM FORT MORGAN AND STERLING SOUTH ACROSS WASHINGTON COUNTY INTO NORTHERN LINCOLN COUNTY. THESE AREAS RECEIVED 1 TO 3 INCHES OF RAIN SINCE YESTERDAY AFTERNOON. THUNDERSTORMS WITH HEAVY RAIN ARE EXPECTED TO DEVELOP AGAIN LATER TODAY. WHILE THE THREAT OF FLASH FLOODING APPEARS TO BE LOWER THAN YESTERDAY DUE TO STRONGER WINDS ALOFT...THERE MAY STILL BE SOME FLOODING PROBLEMS AGAIN THIS AFTERNOON AND EVENING. STAY TUNED FOR POSSIBLE WATCHES OR WARNINGS LATER TODAY. $$ GIMMESTAD
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood watch went out at Jul 27, 4:00 AM MDT, 56 minutes earlier.
Area forecast discussion, Jul 27, 4:00 AM MDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
400 AM MDT FRI JUL 27 2007
.SHORT TERM...MOISTURE HAS INCREASED SIGNIFICANTLY WITH GRADUAL
INFLUX OF SLIGHTLY COOLER BUT WETTER AIR FROM THE NORTHEAST
OVERNIGHT. PRECIPITABLE WATER VALUES FROM GPS SENSORS UP TO AROUND
1.4 INCHES NOW. AIRMASS IS ONLY WEAKLY CAPPED...STILL GETTING SOLID
UPDRAFTS IN FRESH AREAS OF CONVERGENCE...MOST RECENTLY STORM NEAR
NEW RAYMER THAT WAS THE DEEPEST YET WITH 40 KFT RADAR TOP. SO WE ARE
ONLY WEAKLY CAPPED. DEEPER CLOUD COVER MAY HOLD BACK TEMPERATURE
RISE IN AREAS WHERE CONVECTION WAS ALL NIGHT...MAINLY WASHINGTON
COUNTY AND NE OF FORT COLLINS. ELSEWHERE THOUGH THE CLOUD COVER DOES
NOT APPEAR TO BE THAT SOLID. 10 DEGREES OF HEATING SHOULD BE ENOUGH
TO GET STORMS GOING AGAIN. MODEL SOUNDINGS WITH 75/60 AT DENVER GAVE
CAPE AROUND 1000 J/KG AND NO CIN. WIND PROFILE IS NOT WELL
ORGANIZED...BUT ON THE LARGE SCALE ANYWAY A BIT BETTER THAN THE LAST
FEW DAYS WITH LIGHT E/NE SURFACE WINDS AND A TENDENCY TOWARD LIGHT
SW WINDS ALOFT. MODEL SOUNDINGS HAVE CELL MOTIONS NNW ALONG THE
FOOTHILLS AT MIDDAY...OTHERWISE TOWARD THE NE AT ABOUT 5 KT. ONE
CHANGE THE HIGHER DEW POINTS BRING IS A MUCH BETTER INVOLVEMENT OF
THE WARM RAIN PROCESSES WITH A DEEP CLOUD LAYER BELOW THE FREEZING
LEVEL TODAY...A MORE TROPICAL TYPE ENVIRONMENT THAN WE NORMALLY
HAVE. WE SAW EVIDENCE OF THIS WITH LAST NIGHTS FOOTHILLS CONVECTION
GENERATING 1 INCH IN 30 MINUTES OUT OF FAIRLY SHALLOW PRECIPITATION
CORES.
EXPECT CONVECTION TO DEVELOP OVER THE MOUNTAINS/FOOTHILLS THIS
MORNING AND IN ANY SUNNY AREAS BY MID AFTERNOON...THOUGH MAIN THREAT
TOWARD THE EASTERN BORDER IS PROBABLY THIS EVENING AS MOISTURE
CONTINUES TO POUR IN. COULD BE EARLIER START ON THE SOUTH EDGE OF
THE CLOUD BAND TOO...LINCOLN COUNTY...THAT COULD GENERATE OUTFLOWS
INTO THE CLOUDIER AREAS.
WITH SOME THREAT ALREADY THIS MORNING...I WILL GO AHEAD AND ISSUE A
FLASH FLOOD WATCH FOR FOOTHILLS/SOUTH PARK EASTWARD ACROSS THE
PLAINS STARTING AT 10 AM. MAIN THREAT PROGRESSES FROM WEST TO EAST
WITH TIME BUT SOME THREAT ON THE PLAINS NOT LONG AFTER THE SUN COMES
OUT...WHENEVER THAT WILL BE.
.LONG TERM...MODELS HAVE THE UPPER HIGH CENTERED OVER THE GREAT
BASIN ON SATURDAY. BY SATURDAY NIGHT THROUGH SUNDAY NIGHT THE UPPER
RIDGE STRETCHES BACK NORTHEASTWARD INTO THE CANADIAN PRAIRIE
PROVINCES. THE FLOW FOR THE FORECAST AREA IS WEAK ZONAL SATURDAY
THROUGH SUNDAY. BY SUNDAY NIGHT INTO MONDAY IT BECOMES MORE
NORTHERLY. THE QG VERTICAL VELOCITY FIELDS SHOW LITTLE OF ANY
VERTICAL MOTION THROUGH SATURDAY NIGHT. FOR MOISTURE...BOTH MODELS
CONTINUE SHOWING SATURDAY VERY WET. IT DRIES OUT SOMEWHAT SATURDAY
OVERNIGHT...ESPECIALLY THE WESTERN FORECAST AREA. SUNDAY IS
CONSIDERABLY DRIER BUT THERE WILL STILL BE SOME AROUND. BOUNDARY
LAYER DEW POINTS FOR THE LOWLANDS ARE PROGGED TO BE IN THE MID 50S
TO LOWER 60S F SATURDAY AND SATURDAY NIGHT. 50S F ARE PROGGED ON
SUNDAY. THE PRECIPITABLE WATER VALUES ARE OVER ONE INCH SATURDAY
AND SATURDAY EVENING. SUNDAYS VALUES DRY OUT TO AROUND
THREE-QUARTERS OF AN INCH. ON SATURDAY...THE THETA-E AXIS IS OVER
CENTRAL COLORADO AND THE SOUTHERN FORECAST AREA AS WELL. BY SUNDAY
ITS MAINLY OVER SOUTHWESTERN COLORADO NOSING INTO PARK COUNTY.
ITS STILL PRETTY WARM IN THE MID LEVELS ON THE FORECAST SOUNDINGS
AND LAPSE RATE FIELDS. THE MID LEVEL CAP IS STILL SOMEWHAT AROUND
THROUGH THE PERIOD. ALTHOUGH ITS A TAD COOLER AT 500 MB LATE DAY
SUNDAY. LOOKING A CAPE VALUES...SATURDAYS HAS THE BEST OVER THE
SOUTHERN FORECAST AREA AND THE FOOTHILLS AND IMMEDIATE PLAINS.
THERE IS NONE OVER THE NORTHEAST CORNER. SUNDAYS HAS DECENT CAPE
VALUES MAINLY OVER THE SOUTHERN FORECAST AREA. THE QPF FIELDS
DEFINITELY FAVOR SATURDAY CONCERNING MEASURABLE RAINFALL. SUNDAY
IS PRETTY DRY. WILL MAKE MINOR POPS ARGUMENTS THIS UPDATE. FOR
TEMPERATURES...SATURDAY WARMS 1-3 C OVER FRIDAY FOR HIGHS. SUNDAY
WARMS 1-3 C AGAIN. WILL LEAVE THE LATER DAYS...MONDAY THROUGH
THURSDAY AS IS.
.AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY
WITH HEAVY RAIN PRODUCING MVFR CEILINGS/VISIBILITIES POSSIBLE NEAR
THE STORMS. THE MAIN THREAT OF STRONG THUNDERSTORMS NEAR DIA WILL BE
FROM MID AFTERNOON THROUGH THE EVENING.
&&
.BOU WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH 10 AM TO
MIDNIGHT FRONT RANGE FOOTHILLS...SOUTH PARK...AND PLAINS...
ZONES 35>51.
&&
GIMMESTAD/RJKHazardous weather outlook, Jul 26, 11:02 AM MDT, 17 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1102 AM MDT THU JUL 26 2007 COZ030>051-271200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1102 AM MDT THU JUL 26 2007 FLASH FLOOD WATCH THROUGH THIS EVENING FOR FOOTHILLS AND PALMER DIVIDE THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL DEVELOP ACROSS THE MOUNTAINS AND FOOTHILLS THIS AFTERNOON...CONTINUING INTO THE EVENING HOURS. ACROSS THE PLAINS... THE ONGOING SHOWERS AND THUNDERSTORMS EAST OF A BRIGGSDALE TO KIOWA LINE WILL SLOWLY MOVE EAST. FURTHER STORM DEVELOPMENT ACROSS THE REMAINDER OF THE PLAINS MAY BE DELAYED UNTIL MID AFTERNOON. THERE IS A THREAT OF HEAVY RAIN AND POSSIBLE FLOODING WITH THE STORMS... ESPECIALLY ALONG THE FOOTHILLS WHERE THE STORMS WILL BE SLOW MOVING OR NEARLY STATIONARY. A FEW OF THE STORMS COULD PRODUCE 3 INCHES OF RAINFALL OVER A FEW HOURS. SMALL HAIL IS ALSO POSSIBLE WITH SOME OF THE STORMS. THE HAYMAN BURN AREA OF DOUGLAS AND JEFFERSON COUNTIES AND THE OVERLAND BURN AREA OF BOULDER COUNTY WILL BE THE MOST SUSCEPTIBLE TO FLASH FLOODING...WITH THE POTENTIAL FOR ROCK AND MUD SLIDES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL A CHANCE OF SHOWERS AND THUNDERSTORMS OVER MUCH OF THE FORECAST AREA AREAS FRIDAY AND SATURDAY. THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE MOUNTAINS AND FOOTHILLS THROUGH THE MIDDLE OF NEXT WEEK WITH ONLY A SLIGHT CHANCE OF STORMS OVER THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. HOWEVER... REPORTS OF HEAVY RAIN AND ANY FLOODING WILL BE GREATLY APPRECIATED. D-L/FMC
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 10:18 PM MDT | Flash Flood Warning | BOU | Boulder | 117 min |
| Jul 27, 2:58 PM MDT | Flash Flood Warning | BOU | Douglas | 3 hr |
| Jul 27, 5:03 PM MDT | Flash Flood Warning | BOU | Arapahoe, Denver | 3 hr |
| Jul 27, 5:32 PM MDT | Flash Flood Warning | BOU | Lincoln | 118 min |
Nearby
Flash Flood Watches in Colorado, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.